# SDR CALA2014061691284

- Difficulty date: June 12, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 42,928 hours, 17,659 cycles
- Engine: Iae V2522A5
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Mmr
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPWS GLIDESLOPE DEVIATION, MODE 5, HAS BEEN DEFERRED IAW MEL CARD 34335.  TROUBLE SHOT IAW TSM34-48- 00-810-815-A.  ACCOMPLISHED OPERATIONAL TEST OF THE ENHANCED GPWS GND SELF-TEST FUNCTION, OPERATIONS CHECKED GOOD.  NO FAULTS DURING EPGWS FAULT REVIEW, NR 1 MMR FAULTED THE LAST 10 LEGS.  REPLACED NR 1 MMR IAW MM34-36-31.  ACCOMPLISHED OPERATIONAL TEST OF THE AFS IAW MM22-96-00 & OPERATIONAL TEST OF THE LAND CAT III CAPABILITY IAW MM22-97 -00, OPERATIONS CHECKED GOOD.  ACFT RETURNED TO FULL CAT III STATUS.
